# SDR COEA2023060704919

- Difficulty date: April 18, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 30,677 hours, 38,882 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: S53672215202
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 246760 NR 100029  HEAVY CHECK   COE/MAJOR REPAIR: FRAME 39 FLOOR SUPPORT CROSSBEAM HAS LEVEL 2 CORROSION OUTBOARD OF L/H SEAT TRACK. CORRECTIVE ACTION: REPLACED L/H SECTION OF FRAME 39 IAW ATR42 SRM 53-61-40-300-812-A01.
